Update from Lou Ann

Options
2»

Comments

  • molimoli
    molimoli Member Posts: 514
    Options

    Gabapentin

    I have been taking Gabapentin for over a year due to the neuropathy; the alternative is just too much pain. About 1/3 of my feet from toes back is numb but with lots of pain. If I miss a dose I really know it. I don't like taking anything more than I need but!!! I tried Lyrica and that was a disaster. About the only thing that really helps is a warm blanket on my feet. I am sitting at the computer with a hotpad on the floor turned on low. I just discovered doing this and it is great. Necessity is the mother of invention. I'm two years post chemo and the feet do not get better. Not significantly worse but are definitely the gift that keeps on giving from chemo. I also have a really sore and sometime swollen spot on the top of my left foot. Other than that I'm fine and feel good. No dementia just short term memory called CRS(can't remember sh&*)

    Joanne

    Too funny Joanne, at least you have something to blame

    I stayed clear of Chemo and like you I CRS. what caused that then? Oh dear old dementia ,"I am all yours with nothing to blame,please don't invite your cousin alzheimer's over, I am dealing with a lot already"

    Moli -facing reality, reluctantly and begging for mercy.

     

  • cindy0519
    cindy0519 Member Posts: 173
    Options
    Sorry to be late on this.  I

    Sorry to be late on this.  I too been down with a UTI and a blasted cold that I managed to pick up somewhere.  I was also prescribed Cipro (500MG twice daily for 10 days).  I usually take Bactrim for UTI but the doctor said Cirpo would get rid of the UTI and stop my cold from becoming a respitory infection. 

     

    Hope your feeling better Lou Ann, Donswife, and Chris!  Lou Ann - Everytime I see you chemo count # I gasp and think ....Wow! She is an incredibly strong woman!!

     

  • Lou Ann M
    Lou Ann M Member Posts: 996 Member
    Options
    cindy0519 said:

    Sorry to be late on this.  I

    Sorry to be late on this.  I too been down with a UTI and a blasted cold that I managed to pick up somewhere.  I was also prescribed Cipro (500MG twice daily for 10 days).  I usually take Bactrim for UTI but the doctor said Cirpo would get rid of the UTI and stop my cold from becoming a respitory infection. 

     

    Hope your feeling better Lou Ann, Donswife, and Chris!  Lou Ann - Everytime I see you chemo count # I gasp and think ....Wow! She is an incredibly strong woman!!

     

    Feeling decent

    I have been feeling pretty decent with this new chemo ( Topotecan ).  Fatigue seems to be worse though .  That started early Sunday and seems to want to stay around.  I have been incridible tired and can just sleep and sleep.  I have been wondering if it is a side effect from the chemo or from the pain meds the doctor has me on.  My back, pelvis, and hips are not hurting like they were,, so the pain meds are working.  Hugs and prayers to all of you, Lou Ann

  • EZLiving66
    EZLiving66 Member Posts: 1,483 Member
    Options
    Lou Ann M said:

    Feeling decent

    I have been feeling pretty decent with this new chemo ( Topotecan ).  Fatigue seems to be worse though .  That started early Sunday and seems to want to stay around.  I have been incridible tired and can just sleep and sleep.  I have been wondering if it is a side effect from the chemo or from the pain meds the doctor has me on.  My back, pelvis, and hips are not hurting like they were,, so the pain meds are working.  Hugs and prayers to all of you, Lou Ann

    (((Lou Ann))) I'm so glad

    (((Lou Ann))) I'm so glad you're not in pain.  Maybe that's why you're sleeping more?  Sleep is good especially pain FREE sleep!!

    Love,

    Eldri

  • TeddyandBears_Mom
    TeddyandBears_Mom Member Posts: 1,814 Member
    Options
    Lou Ann M said:

    Feeling decent

    I have been feeling pretty decent with this new chemo ( Topotecan ).  Fatigue seems to be worse though .  That started early Sunday and seems to want to stay around.  I have been incridible tired and can just sleep and sleep.  I have been wondering if it is a side effect from the chemo or from the pain meds the doctor has me on.  My back, pelvis, and hips are not hurting like they were,, so the pain meds are working.  Hugs and prayers to all of you, Lou Ann

    Lou Ann

    Glad to hear you are feeling better. You could be right about the pain meds causing your fatigue. I know the few that I took made me very sleepy.

    But, at least you are not hurting!

    Take care of yourself and I'm really glad to see you posting and doing so well now.

    Love and Hugs,

    Cindi

  • Lou Ann M said:

    Feeling decent

    I have been feeling pretty decent with this new chemo ( Topotecan ).  Fatigue seems to be worse though .  That started early Sunday and seems to want to stay around.  I have been incridible tired and can just sleep and sleep.  I have been wondering if it is a side effect from the chemo or from the pain meds the doctor has me on.  My back, pelvis, and hips are not hurting like they were,, so the pain meds are working.  Hugs and prayers to all of you, Lou Ann

    So grateful you're more comfortable now.

    I too am in awe of you and your incredible strength.  I pray that your new chemo is working well for you, maybe the fatigue will lesson when your body adjusts to the new chemo.  Hugs Nancy